# SDR UALA2010101903872

- Difficulty date: October 19, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 36,596 hours, 13,787 cycles
- Engine: Iae V2527A5
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Part number: 38E936
- Part serial: 89
- Condition: Damaged
- Location: Anti Ice Valve
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALIGNMENT PIN IS BROKEN ON THE DUCT AT THE INBOARD CONNECTION FOR THE RT WING ANTI ICE VALVE. DUCT FOUND OUT OF TOLERANCE. REPLACED RT WING ANTI ICE VALVE DUCT. ALL OKAY.
